Multidimensional statistical convergence of functions via ideal

Savaş R., Patterson R. F.

Proceedings of the Jangjeon Mathematical Society, vol.23, no.4, pp.509-518, 2021 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.17777/pjms2020.23.4.509
  • Journal Name: Proceedings of the Jangjeon Mathematical Society
  • Journal Indexes: Scopus, zbMATH
  • Page Numbers: pp.509-518
  • Keywords: Double real valued function, Double sequences, Ideal, Statistical convergence, Summable sequence


© 2020 Jangjeon Research Institute for Mathematical Sciences and Physics. All rights reserved.The goal of this paper includes the generalization of the notions of [V, λ] (I2) - double strongly summability and I2 - λμ - double statistical convergence by taking nonnegative real-valued Lebesgue measurable two dimensional functions on (1, ∞) × (1, ∞). Using these two new notions we established two fundamental inclusion theorems.